It is currently Fri Aug 18, 2017 1:00 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2

Take Suboxone as I am, Talk to Doc and try a different med, or just go as my doc says?
Poll ended at Sat Oct 01, 2011 2:11 am
stay with suboxone and go with what the doc dose's me at and do not take advice from on here which my doctor told me to do 50%  50%  [ 1 ]
take a different med? (bup on its own or patch) 50%  50%  [ 1 ]
Total votes : 2
Author Message
 Post subject:
PostPosted: Wed Sep 07, 2011 4:50 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Thanks for the update. Well, at least he increased it. Yeah, that sweating thing is a pretty common side effect of sub. It's not related to the naloxone as far as I've ever heard or read. To my knowledge it's a side effect of the buprenorphine. If anyone knows different, please provide us with the info with links to articles/papers. We always like to provide as much accurate/correct information as possible.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 07, 2011 5:10 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 01, 2011 12:40 am
Posts: 14
lol i would love to say its the sub that makes me sweat...but im sweaty period lol. the sub doesnt help at all. So that just makes me worried about the patch along with the fact that its new to the market

_________________
Boston Man, I listen to what everyone has to say and then I make the ultimate decision!


Top
 Profile  
 
 Post subject: Update
PostPosted: Sat Oct 01, 2011 10:12 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 01, 2011 12:40 am
Posts: 14
Hey guys I just wanted To give you guys an update on my situation. I just went to my doctor last week and he changed me from suboxone 2mg three times. Day to now taking subutex 2mg three times a day. I was getting head aches and I want to help more w the pain less the blocker since I don't need that. What I do need maybe it belongs in a diff forum section but I need some help from people trying to help me prepare for when I come off in a year or two. How do I change myself from thinking my back hurts a would love a perk, since I was prescribed at one point till I took myself off. Let me know, and thanks everyone.

_________________
Boston Man, I listen to what everyone has to say and then I make the ultimate decision!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sun Oct 02, 2011 10:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
How everyone seeks help to change their addictive behaviors is different. Some go to aa/na or smart meetings. Others get therapy, counseling, etc. Most people on sub are on it just for addiction reasons and that is why they dose once a day, that helps them to stop reaching for a pill anytime something is going wrong . Being on it for pain requires us to dose multiple times per day so we don't get as much of that benefit. I can tell you what I have done, I take each of my doses at the same time every day. That way I can't take one just when I feel like it.

I am curious, are you having something done in the next year that will alleviate your pain? I ask because if you are still going to be in pain then why would you want off sub? I am glad you got switched, I will be switching on Tuesday. Keep us posted!


Top
 Profile  
 
 Post subject: I don't know
PostPosted: Sun Oct 02, 2011 11:16 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 01, 2011 12:40 am
Posts: 14
My doctor actually just asked my what my Plans are for the future regarding my back suboxone and etc. I guess I don't know what to say. There isn't much they can do as of now wig my back since I've done most everything. They want me to do physical therapy. I don't know If I should tell the doctor I would consider being on subutex for longer than a year. I think he suggested I'm on it for 1-1.5 years while trying to fond a way to fix pain or fix the want for something. So I duno what to think

_________________
Boston Man, I listen to what everyone has to say and then I make the ultimate decision!


Top
 Profile  
 
PostPosted: Mon Mar 19, 2012 8:03 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Sep 01, 2011 12:40 am
Posts: 14
so i have been taking 2mg of subutex 3x a day every month since my last posts. I want to know what people think about going up or going down in dose? My pain which is why I tried this is good but it isnt as good as day 1 on subutex. we all know you get a tolerance. I dont wanna escalate my dose like i did with perks with my previous doctor but I just want to know what to do. The main drugs im on or only drugs are subutex, xanax daily, blood pressure meds, and chantix. i quit smoking. i have major pannic attacks and have been on xanax 1mg 3x or 4x a day for like 2 or more years.

_________________
Boston Man, I listen to what everyone has to say and then I make the ultimate decision!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 20, 2012 5:57 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
2mg, 3x per day for pain is a rather low dose, in my opinion. I, personally, take 8 mg, 2-3x per day. I've tried to get down to even 4 mg, 2-3x per day, but even the 4 mg just doesn't touch my pain the way 8 mg does.

As for "building a tolerance" to suboxone, that really doesn't happen. In theory it can happen when one takes it for pain, but i've been taking the same dose for over 3 years and still haven't had to raise my dose. (The "normal" tolerance that applies to full agonists doesn't apply to suboxone as a partial agonist.)

And please, BE CAREFUL with those xanax. That's a dreadfully HIGH dose you are taking, especially for an addict. So do please take care.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 27 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group